# SDR KCSA201202221015

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

UPPER DECK ESCAPE SLIDE FAILED TO DEPLOY DUE TO IMPROPER ROUTING OF GAS HOSE.
